MAUDE Adverse Event Report: ETHICON INC. PDS PLUS VIO 27IN 0 S/A CP-1; SUTURE, SURGICAL, ABSORBABLE

ETHICON INC. PDS PLUS VIO 27IN 0 S/A CP-1; SUTURE, SURGICAL, ABSORBABLE
Catalog Number PDP467H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.
 
Event or Problem Description
It was reported that a dog underwent an unknown procedure on an unknown date and suture was used on the fascia in the abdomen.Post-op, during the next night, the stitch line was broken.
 
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device lot, and no non-conformances were identified.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Device evaluation summary: eleven unopened samples of product code pdp467, lot mdm925 were returned for analysis.During the visual inspection of eleven unopened samples, no defects were found on the packages.The samples were opened, and the swage and attachment area were noted to be as expected.The sutures were dispensed without problems and examined along of the strand and no defects, damaged or suture breakage were noted.A functional test was performed and the tensile strength force was above the minimum requirement.The manufacturing records were reviewed, and the manufacturing/ packaging criteria were met prior to the release of this batch.Per the condition of the representative samples, no performance - breakage suture post-op was found and the tested samples met the finished goods requirements.

Brand Name
PDS PLUS VIO 27IN 0 S/A CP-1
Common Device Name
SUTURE, SURGICAL, ABSORBABLE
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876 0151
MDR Report Key8869396
Report Number2210968-2019-85258
Device Sequence Number16226983
Product Code NEW
UDI-Device Identifier10705031048362
UDI-Public10705031048362
Combination Product (Y/N)N
Initial Reporter CountryFI
PMA/510(K) Number
K061037
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/10/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/31/2020
Device Catalogue NumberPDP467H
Device Lot NumberMDM925
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/15/2019
Initial Date Received by Manufacturer 07/10/2019
Supplement Date Received by Manufacturer08/08/2019
11/15/2019
Initial Report FDA Received Date08/07/2019
Supplement Report FDA Received Date08/14/2019
11/18/2019
Patient Sequence Number1